Israel Journal of Mathematics

, Volume 127, Issue 1, pp 303–316 | Cite as

An example of a rightq-ring

  • K. I. Beidar
  • Y. Fong
  • W.-F. Ke
  • S. K. Jain


We show that Ivanov’s classification of indecomposable non-local rightq-rings is incomplete and provide a complete classification. Next, we correct and sharpen Byrd’s classification of rightq-rings.


Canonical Projection Regular Ring Jacobson Radical Injective Hull Pacific Journal 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. [1]
    K. A. Byrd,Right self-injective rings whose essential ideals are two sided, Pacific Journal of Mathematics82 (1979), 23–41.zbMATHMathSciNetGoogle Scholar
  2. [2]
    C. Faith,Algebra I; Rings, Modules, and Categories, Springer-Verlag, Berlin, 1981.zbMATHGoogle Scholar
  3. [3]
    D. A. Hill,Semi-perfect q-rings, Mathematische Annalen200 (1973), 113–121.zbMATHCrossRefMathSciNetGoogle Scholar
  4. [4]
    G. Ivanov,Non-local rings whose ideals are quasi-injective, Bulletin of the Australian Mathematical Society6 (1972), 45–52.zbMATHMathSciNetCrossRefGoogle Scholar
  5. [5]
    G. Ivanov,Addendum to “Non-local rings whose ideals are quasi-injective”, Bulletin of the Australian Mathematical Society12 (1975), 159–160.zbMATHMathSciNetGoogle Scholar
  6. [6]
    G. Ivanov,On a generalization of injective von Neumann rings, Proceedings of the American Mathematical Society124 (1996), 1051–1060.zbMATHCrossRefMathSciNetGoogle Scholar
  7. [7]
    S. K. Jain,Rings whose cyclic modules have certain properties and the duals, inRing Theory, Vol. 25, Proceedings of the Ohio University Conference, 1976, Marcel Dekker, 1977.Google Scholar
  8. [8]
    S. K. Jain, S. R. López-Permouth and S. R. Syed,Rings with quasi-continuous right ideals, Glasgow Mathematical Journal41 (1999), 167–181.zbMATHCrossRefMathSciNetGoogle Scholar
  9. [9]
    S. K. Jain, S. H. Mohamed and S. Singh,Rings in which every right ideal is quasi-injective, Pacific Journal of Mathematics31 (1969), 73–79.zbMATHMathSciNetGoogle Scholar
  10. [10]
    A. Koehler,Rings for which every cyclic module is quasi-projective, Mathematische Annalen189 (1970), 407–419.CrossRefMathSciNetGoogle Scholar
  11. [11]
    A. Koehler,Rings with quasi-injective cyclic modules, The Quarterly Journal of Mathematics. Oxford25 (1974), 51–55.zbMATHCrossRefMathSciNetGoogle Scholar
  12. [12]
    S. H. Mohamed,Rings whose homomorphic images are q-rings, Pacific Journal of Mathematics35 (1970), 727–735.MathSciNetGoogle Scholar
  13. [13]
    S. H. Mohamed,q-rings with chain conditions, Journal of the London Mathematical Society2 (1972), 455–460.MathSciNetGoogle Scholar
  14. [14]
    B. J. Müllear and S. Mohamed,Continuous and Discrete Modules, Cambridge University Press, 1990.Google Scholar
  15. [15]
    Y. Utumi,On continuous rings and self-injective rings, Transactions of the American Mathematical Society118 (1965), 158–173.zbMATHCrossRefMathSciNetGoogle Scholar
  16. [16]
    R. Wisbauer,Foundations of Module and Ring Theory, Gordon and Breach, London, 1991.zbMATHGoogle Scholar

Copyright information

© The Hebrew University Magnes Press 2002

Authors and Affiliations

  • K. I. Beidar
    • 1
  • Y. Fong
    • 1
  • W.-F. Ke
    • 1
  • S. K. Jain
    • 2
  1. 1.Department of MathematicsNational Cheng-Kung UniversityTainanTaiwan
  2. 2.Department of MathematicsOhio UniversityAthensUSA

Personalised recommendations